MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE F/HINDFOOT ARTHRODESIS NAIL-EX; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION HANDLE F/HINDFOOT ARTHRODESIS NAIL-EX; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.008.007
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the hindfoot arthrodesis nail set - underwent tray audit and preventative maintenance.The instruments require replacement as the entire aiming arm seems to be missing the nail during drilling/screw insertion.No patient consequences reported.No further information provided.This report is for one (1) insertion handle f/hindfoot arthrodesis nail-ex.This is report 2 of 5 for (b)(4).

Brand Name
INSERTION HANDLE F/HINDFOOT ARTHRODESIS NAIL-EX
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11101747
Report Number2939274-2020-05803
Device Sequence Number4140201
Product Code FZX
UDI-Device Identifier10886982066855
UDI-Public10886982066855
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.008.007
Device Catalogue Number03.008.007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIMING ARM FOR TI CANN HINDFOOT ARTHRODESIS NAIL; HANDLE WITH MINI QUICK COUPLING; HOLDING DEVICE FOR GUIDE WIRES AND REAMING RODS; THREADED ALIGNMENT PIN F/HINDFOOT ARTHRODESIS NAIL; THREADED ALIGNMENT PIN F/HINDFOOT ARTHRODESIS NAIL